# SDR CALA9801499

- Difficulty date: August 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14564
- Make and model: Doug DC-9-31
- Aircraft serial: 47490
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Corroded
- Location: Ws 364.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT WING AFT LOWER SPAR CAP CORRODED AT WS XRS 364.5.  THE AFT LOWER SPAR CAP WAS REPAIRED IAW SRM 57-09, FIGURE 11.
